# SDR ASAA2019090330639

- Difficulty date: September 3, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 43,548 hours, 13,115 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE MTX MSG 73-10771 THE PS3 SIGNAL IS OUT OF RANGE. LONGTIME FAULT REQUIRES SECOND DEFERRAL FOR FAULT RECHECK DEFERRED PER T/C 78273000. GROUNDED - YES. ON DEFERRAL.
